×
Click for more products. Close
No produts were found.

BRUSTAN-N Ibuprofen 500mg - 10 Tablets

The body sometimes can be overwhelmed with pain and aches but BRUSTAN-N provides fast and effective relief

Read moreShow less
Limited time offer:
₦149.40 ₦166.00
Presentation
IN-STOCK
Reference:
Px-000045
Brand:
Love0
Add to compare0
Add to wishlist
You may also like
No items
Description

BRUSTAN-N Ibuprofen 500mg - 10 Tablets provide effect relief for muscular pain, headache, earache, toothache, and also used in the relief of pain due to sore throat, teething and symptoms of cold and influenza.

 

Ingredient

Each tablet contains Ibuprofen BP 500mg as active ingredient

 

Caution

Do not exceed recommended dose. Store in a dry cool place. Do not freeze. Keep away from the reach of children.

Read moreShow less
Product Details
Px-000045

Data sheet

Active Ingredient
Ibuprofen
Drug Strength
500mg
Drug Dispensing
OTC
Dosage Form
Tablets
Drug Administration
Oral
Manufacturer
Ranbaxy

Specific References

EAN13
8901296108284
Reviews
No comments
Customers Also Bought This:

Menu

Share

QR code

Settings

Click for more products. Close
No produts were found.

Create a free account to save loved items.

Sign in

Create a free account to use wishlists.

Sign in
×
BRUSTAN-N Ibuprofen 500mg - 10 Tablets
₦149.40
IN-STOCK
Presentation
Quantity: